# SDR NSVA2011347

- Difficulty date: December 23, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 43,126 hours, 49,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR FRAME AT STA 694 IS KINKED FROM LBL 8.75 TO LBL 17.  REF TO TD 340-53-11-92 AND MM409#407231 FOR REPAIR DETAILS UNDER CONTROL #202-14.
